# SDR IPXA2024080504211

- Difficulty date: July 31, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler, Boeing
- Component part number: 65B0225077A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NO.3 SPOILER NEW PARTS SKIN DENT. (REPAIR). ERFORM DETAIL CLEAN AND EDGE SEAL AT REPAIR AREA I.A.W. 747-400F SRM 51-70-10-2R-0 PARAGRAPH 22 REV.101. I.A.W AMM 51-24-11-477-083 REV.111, REPAINT REWORK AREA. JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED.
